MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; TUBE SET WITH SMOKE EVACUATION

INTUITIVE SURGICAL, INC NONE; TUBE SET WITH SMOKE EVACUATION
Model Number 470551-07
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An rma was issued to evaluate the intuitive surgical, inc.(isi) device.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a notification appeared stating that the tower touchscreen was not functioning.The filter function also did not work when using energy, making it difficult to maintain visibility.The procedure was completed as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the issue was resolved with backup insufflator smoke evacuation.The procedure was completed as planned.They did not use an external suction device instead of the insufflator smoke evacuation.The issue occurred when the smoke evacuation function was turned on after docking.The touchscreen was not functioning.The issue has not recurred since the reported event.The insufflation tubeset was inspected with no damage observed.There was no patient injury or harm.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the tube set associated with this complaint and completed investigations.Failure analysis (fa) investigation confirmed, but did not replicate the customer-reported complaint of the filter function not working.The reported event with the accessory was confirmed, but not replicated.The customer error log was reviewed and found to have "insufflator occlusion" and "insufflator smoke blocked" related to the customer complaint.An error code that indicated "insufflator invalid tube set" was found but was not not related to the customer complaint.Due to these errors, the tube set flow test was performed to measure the flow capability of the insufflation and smoke evacuation lines of a tube set.The insufflation line was connected to the eft inlet port and showed 51.55 at 1.44 psi, which indicated a passing test result.The smoke evacuation line was also tested and passed with a reading of 50.42 slpm at 2.90 psi.The tube set was also plugged into the in-house system and failed recognition.Three out of three attempts showed the same error: "disconnect and replace insufflator tube set.Invalid tube set connected." the accessory was visually inspected but found no damage.There were no blockages, moisture, or tears inside the tubing.The rfid was still present.No product issue was identified.Based on the investigation results, the customer reported issues may be due to other factors unrelated to the product.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
TUBE SET WITH SMOKE EVACUATION
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25143189
Report Number2955842-2026-24570
Device Sequence Number9325669
Product Code HIF
UDI-Device Identifier10886874120696
UDI-Public(01)10886874120696(10)PR4041293
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470551-07
Device Catalogue Number470551
Device Lot NumberPR4041293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown